# SDR SWAA2014010723850

- Difficulty date: December 15, 2013
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 27,419 hours, 12,361 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Gusset
- Part number: 116A4713
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER TE PANEL AFT SUPPORT GUSSET CRACKED ABOVE NR 2 PYLON AFT TIP.  R & R GUSSET IAW SRM.
